# SDR DXTA2024092400631

- Difficulty date: September 21, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N864QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000116
- Aircraft time: 400 hours, 255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WORK IN ON AND ARMED.   ONCE BATTERIES ARE TURNED ON WITH EMER SWITCH IN ARMED ALL INTERIOR AND  EXTERIOR EMER LIGHTS GO OUT.  PERFORMED OPS CHECK OF EMER LIGHT SYSTEM. DURING OPS CHECK NOTED STEP 3 & 4 FAILED. EMER LIGHTS NOT AUTOMATICALLY ILLUMINATING WITH A LOSS OF POWER WHEN SWITCH IS SET TO ARM.  R & R RELAYS KF125 & KF126 WITH RESULTS SAME. R & R LIGHT SWITCH (SI906). OPS CHECK INTERMITTENT, SWAPPED FWD LT & FWD RT BATTERY PACKS. OPS CHECKED. PERFORMED NUMEROUS OPS CHECKS WITH PACKS IN SWAPPED POSITIONS. ALL OPS CHECKS GOOD. COMPLETED RECHARGE PROCEDURE OF BATTERY PACKS AFTER OPS CHECKS. BATTERY PACKS TO REMAIN SWAPPED FOR CUSTOMER CONVENIENCE. REF AMM 33-50-05, 33-50-20, & 24-60-45.
